# SDR RAIA201802040001

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 32,458 hours, 29,737 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Not Reported
- Location: Nr 1 Fan Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP EICAS MESSAGE AFTER TAKEOFF.  R & R THE NR  1 FAN AIR CONTROL THERMOSTAT LINE. OPS CHECKED GOOD.
